Wisconsin, 2007

Hail and Damaging Winds in Wisconsin, August 11, 2007

August 11, 2007 · NWS ARX · 27 events in 7 counties and zones

A cold front moved across southwest and central Wisconsin late in the evening of August 11, triggering a line of severe thunderstorms. Storm spotters, law enforcement officials, amateur radio operators and the public reported wind gusts of up to 70 mph, which knocked down trees and power lines.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$48,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

A cold front moved across southwest and central Wisconsin late in the evening of August 11, triggering a line of severe thunderstorms. Storm spotters, law enforcement officials, amateur radio operators and the public reported wind gusts of up to 70 mph, which knocked down trees and power lines.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Aug 11, 2:12 PM CST, 6 hours 33 minutes earlier.

Area forecast discussion, Aug 11, 2:12 PM CST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT SAT AUG 11 2007

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

FORECAST CONCERNS ARE ON PRECIPITATION CHANCES TONIGHT AND AGAIN
MONDAY NIGHT AND TUESDAY MORNING. SEVERE WEATHER THREAT ALSO A
CONCERN THIS EVENING.

A VERY COMPLEX MESOSCALE ANALYSIS THIS AFTERNOON. 18Z SURFACE
ANALYSIS SHOWS MAIN COLD FRONT EXTENDING FROM NEAR KINL TO KABR. THIS
MORNINGS MCS HAS RESULTED IN A RESIDUAL OUTFLOW BOUNDARY ACROSS
SOUTHERN WISCONSIN INTO NORTHEAST IOWA AND SOUTHERN MINNESOTA.
MEANWHILE...WATER VAPOR IMAGERY SHOWING AN MCV SPINNING OVER
NORTHERN IOWA. RICH LOW LEVEL MOISTURE EXTENDS FROM IOWA INTO
SOUTHERN MINNESOTA AHEAD OF THE COLD FRONT. CLOUDS HAVE HAMPERED
SURFACE HEATING...BUT LATEST LAPS ANALYSIS SHOWS MUCAPES OF 1500-
2000 J/KG ACROSS MUCH OF THE FORECAST AREA IN CLEAR AREA AHEAD OF
FRONT. VISIBLE SATELLITE IMAGERY SHOWING BAND OF MID LEVEL CLOUDS
DEVELOPING FROM NEAR KMSP TO KABR ALONG A MOISTURE CONVERGENCE AXIS.
CURRENT CONVECTION...ALBEIT STRONG HAS REMAINED BELOW SEVERE LEVELS
AND CONTINUES TO PUSH EASTWARD. STRONG CAP IN PLACE AS INDICATED BY
TAMDAR SOUNDING AT KMSP.

12Z 11AUG07 MODELS IN GOOD AGREEMENT WITH THE OVERALL SYNOPTIC
PATTERN THROUGH THE PERIOD. STILL SOME DIFFERENCES WITHIN THE QPF
FIELDS ON PLACEMENT OF CONVECTION TONIGHT. THUS HAVE USED A BLEND
BASED ON THE FORCING FIELDS.

IN THE NEAR TERM...THE PRIMARY MID LEVEL TROUGH OVER SASKATCHEWAN AND
MANITOBA WILL MOVE EASTWARD THROUGH THE MEAN RIDGE TO WESTERN ONTARIO
TONIGHT. THE ASSOCIATED COLD FRONT THEN WILL PROGRESS SOUTHEASTWARD
FROM THE DAKOTAS TO WISCONSIN LATER TONIGHT. BIGGEST QUESTION IN THE
NEAR TERM IS ON DEVELOPMENT AND EVOLUTION OF ADDITIONAL CONVECTION
THROUGH THE EVENING HOURS. STRONG CAP EXISTS FROM MINNESOTA INTO IOWA
WITH RUC SHOWING 850-700MB AVERAGE TEMPERATURE NEAR 16 CELSIUS
THROUGH 03Z WITH SOME WEAK COLD ADVECTION AT 700MB AFTER 03Z. CURRENT
THINKING IS FOR INITIAL CONVECTION TO MOVE EAST OF THE AREA WITH A
QUIET PERIOD LATE THIS AFTERNOON. THEN ADDITIONAL DEVELOPMENT LATE
THIS AFTERNOON/EARLY EVENING NEAR A KMKT-EAST OF KDLH LINE AND THEN
TRANSLATE EAST-SOUTHEAST TOWARD THE AREA. MOISTURE TRANSPORT HEAD OF
THE APPROACHING FRONT CONTINUES FEEDING NORTHWARD INTO THE AREA
THROUGH THE EVENING HOURS. BEST RAIN CHANCES LOOK TO BE ACROSS THE
NORTHERN SECTIONS OF THE FORECAST AREA AND THUS HAVE CONFIGURED THE
POPS GRID IN THIS MANNER. SEVERE WEATHER THREAT CONDITIONAL ON AMOUNT
OF UPPER COOLING TO ERODE CAP AND HOW MUCH INSTABILITY REMAINS AT
THAT TIME.

FRONT TO PUSH OUT OF THE AREA BY SUNDAY WITH HIGH PRESSURE BUILDING
IN FROM THE NORTHWEST. MODELS SHOWING DRIER AIR ADVECTING IN FROM
THE NORTH WITH DECENT MIXING. HAVE LOWERED AFTERNOON DEW POINTS
ACROSS THE SANDY AREAS NORTHEAST OF INTERSTATE 94. OTHERWISE A
MOSTLY SUNNY DAY IS EXPECTED.

THE HIGH SLIDES EAST SUNDAY NIGHT WITH MOISTURE TRANSPORT ON ITS
BACK SIDE FUELING CONVECTION ACROSS MINNESOTA AND IOWA. DRIER
EASTERLY FLOW WITH HIGH OVER THE AREA SHOULD KEEP PRECIPITATION
CHANCES AT BAY ACROSS THE WESTERN ZONES. WARM ADVECTION/MOISTURE
TRANSPORT INCREASE MONDAY AND MONDAY NIGHT AS NEXT SHORTWAVE
MOVES ALONG THE CANADIAN BORDER. AS THE ASSOCIATED COLD FRONT MOVES
TOWARD THE AREA RAIN CHANCES WILL BE INCREASING. FROPA LOOKS TO TAKE
PLACE SOMETIME MONDAY NIGHT AND THUS HAVE PLACED THE HIGHEST POPS
IN THIS TIME FRAME.

BOUNDARY SETTLES TO THE SOUTH OF THE AREA TUESDAY AND TUESDAY
NIGHT AS HIGH PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES.

.LONG TERM...WEDNESDAY THROUGH SATURDAY

A NORTHWEST FLOW REGIME SETS UP ACROSS THE UPPER MIDWEST THROUGH
THE PERIOD. MEDIUM RANGE OPERATIONAL MODELS ARE IN AGREEMENT AS
CLOSED UPPER LOW FORMS OFF THE PACIFIC NORTHWEST AND BROAD HIGH
PRESSURE RIDGE SPRAWLS ACROSS THE SOUTHERN AND CENTRAL CONUS SETTING
UP THE MAIN BAND OF WESTERLIES ACROSS THE NORTHERN TIER OF STATES.
BIGGEST FORECAST CHALLENGE IS THE TIMING ISSUES OF THE WEAK IMPULSES
IN THE FAST UPPER FLOW. BOTH 06Z GFS AND 00Z ECMWF AND ENSEMBLES
POINT TO MAIN BOUNDARY REMAINING TO THE SOUTH OF THE AREA WITH WEAK
HIGH PRESSURE FARTHER NORTH. FIRST IMPULSE LOOKS TO TRANSLATE
JUST SOUTH OF THE AREA ON WEDNESDAY AND THUS HAVE KEPT THE LOWER
END POPS ACROSS THE SOUTH BOTH WEDNESDAY AND WEDNESDAY NIGHT. WITH
WEAK HIGH THEN BUILDING ACROSS THE AREA THURSDAY AND FRIDAY AS MAIN
MOISTURE TRANSPORT REMAINS ACROSS THE HIGH PLAINS. THIS AXIS TEN
SHIFTS EASTWARD SATURDAY FOR A CHANCE OF SHRA/TSRA.

&&

.AVIATION...

DIFFICULT PRE-FRONTAL ENVIRONMENT OVER THE TAF SITES THIS AFTERNOON
WITH MANY WEAK IMPULSES ENOUGH TO CAUSE CLUSTERS OF TSRA. MAIN COLD
FRONT IS NOW SHIFTING SOUTH THROUGH MN AND WILL CAUSE A MORE LINEAR
TSRA COMPLEX TO INITIATE ALONG A KMKT-EAST OF KDLH LINE THIS
EVENING. BELIEVE THIS BROKEN LINE OF +TSRA WILL SAG THROUGH SE
THROUGH THE TAF SITES. HOWEVER...THE CAP STRENGTH AND INITIATION
TIME IS DIFFICULT AND THUS SO IS TIMING IN THE TAF.

WILL PROVIDE A LATER AFTERNOON UPDATE TO TAFS TO TRY AND BUILD
TIMING INTO THE SITES OF TSRA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...RABERDING
AVIATION..........BAUMGARDT
Hazardous weather outlook, Aug 11, 6:25 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
725 PM CDT SAT AUG 11 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-121100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
725 PM CDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT WILL LIKELY INITIATE THUNDERSTORMS BY EARLY THIS
EVENING FROM ROUGHLY DULUTH TO MINNEAPOLIS MINNESOTA...TO NEAR
SIOUX FALLS SOUTH DAKOTA. THIS BROKEN LINE OF THUNDERSTORMS WILL
SHIFT SOUTHEAST TOWARD THE AREA AS THE EVENING PROGRESSES AND
PROVIDE A SEVERE WEATHER THREAT...WITH DAMAGING WINDS AND LARGE HAIL
BEING THE MAIN THREAT.

THE STORMS SHOULD MOVE FROM NORTHWEST TO SOUTHEAST THROUGH THE
EVENING. THOSE FURTHER NORTHWEST WILL SEE THE STORMS IN THE EARLY
EVENING...WITH THOSE FURTHER SOUTHEAST SEEING STORMS MORE TOWARD
MIDNIGHT. THE SEVERE THREAT IS BEST TO THE NORTHWEST WHERE
INSTABILITY WILL BE GREATEST BEFORE WANING IN THE NIGHTTIME HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SERIES OF DISTURBANCES WILL PROVIDE A CHANCE OF THUNDERSTORMS AS
THEY TRACK EAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY FROM SUNDAY
THROUGH TUESDAY NIGHT. AT THIS TIME...IT IS STILL TOO EARLY TO
DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED TONIGHT AS THE COLD
FRONT THUNDERSTORMS SHIFT INTO THE AREA FROM THE NORTHWEST. THE MAIN
ACTIVATION TIME FOR SPOTTER GROUPS IN AREAS FROM MEDFORD WISCONSIN TO
ROCHESTER MINNESOTA WOULD BE FROM 830 PM THROUGH MIDNIGHT. AREAS
FURTHER TO THE SOUTHEAST MAY SEE ACTIVITY IN THE LATE EVENING.
MONITORING RADAR TRENDS WOULD ASSIST IN TIMING OF DEPLOYMENT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS/BAUMGARDT/THOMPSON

In the hours before

Local storm report, Aug 11, 8:42 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             BYRON                   44.03N 92.65W
08/11/2007  E0.75 INCH       OLMSTED            MN   EMERGENCY MNGR

0927 PM     HAIL             PLEASANTVILLE           44.45N 91.30W
08/11/2007  E0.50 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

0928 PM     HAIL             BYRON                   44.03N 92.65W
08/11/2007  E0.75 INCH       OLMSTED            MN   PUBLIC

            REPORTED AT THE SOMERBY GOLF COURSE

0928 PM     HAIL             BYRON                   44.03N 92.65W
08/11/2007  E0.50 INCH       OLMSTED            MN   STORM CHASER

&&

04
Local storm report, Aug 11, 8:44 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
944 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND GST     WHITEHALL               44.37N 91.31W
08/11/2007  E50 MPH          TREMPEALEAU        WI   LAW ENFORCEMENT

            OFFICERS ESTIMATE SUSTAINED WIND SPEEDS OF 40 MPH WITH
            GUSTS TO 50 MPH.

&&

04

The radar

The La Crosse radar (KARX), 64 km away, was scanning. The volume nearest the first event began at 02:45 UTC.

Open the radar archive at this moment

Event by event

26 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Trempealeau

When
August 11, 8:45 PM CST
Where
Trempealeau County, 2.1 mi WNW of Independence
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
44.362, -91.459

Many 2 to 4 inch diameter branches were blown down. Large trees were also knocked down and power outages lasted up to six hours in the area.

Hail, Buffalo

When
August 11, 9:14 PM CST
Where
Buffalo County, 7.75 mi ESE of Garden Vly
Measured
0.75 in hail
Reported by
Public
Coordinates
44.280, -91.540

Thunderstorm Wind, Buffalo

When
August 11, 9:20 PM CST
Where
Buffalo County, 1.21 mi SW of Buffalo City
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
44.218, -91.867

Winds gusted up to 70 mph and knocked trees down.

Thunderstorm Wind, Jackson

When
August 11, 9:32 PM CST
Where
Jackson County, 0.99 mi E of Shamrock
Measured
54 kt (62 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
44.180, -90.780

A large tree was blown down.

Thunderstorm Wind, La Crosse

When
August 11, 9:35 PM CST
Where
La Crosse County, Mindoro
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
44.020, -91.100

Power line down.

Thunderstorm Wind, Monroe

When
August 11, 9:36 PM CST
Where
Monroe County, 4.57 mi NE of Cataract
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
44.127, -90.765

Power lines and trees down.

Thunderstorm Wind, La Crosse

When
August 11, 9:40 PM CST
Where
La Crosse County, 1.65 mi WSW of Holmen
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
NWS Employee
Coordinates
43.961, -91.281

One 5 inch diameter tree and a 20 foot tall pine were uprooted.

Thunderstorm Wind, Monroe

When
August 11, 9:41 PM CST
Where
Monroe County, 0.69 mi N of Cataract
Measured
54 kt (62 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.090, -90.830

Thunderstorm Wind, La Crosse

When
August 11, 9:44 PM CST
Where
La Crosse County, 1.65 mi ESE of Lytle
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
43.941, -91.299

Tree down.

Thunderstorm Wind, La Crosse

When
August 11, 9:46 PM CST
Where
La Crosse County, 1 mi W of West Salem
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Amateur Radio
Coordinates
43.900, -91.100

Tree down on a car in veterns park.

Thunderstorm Wind, La Crosse

When
August 11, 9:49 PM CST
Where
La Crosse County, 4 mi SSE of La Crosse
Measured
54 kt (62 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
43.747, -91.219

Trees were blown down in the Town of Shelby.

Thunderstorm Wind, Monroe

When
August 11, 9:49 PM CST
Where
Monroe County, Warrens
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
44.130, -90.500

Several trees were blown down in Jellystone Park. One tree landed on a camper and injured someone.

Thunderstorm Wind, La Crosse

When
August 11, 9:55 PM CST
Where
La Crosse County, 5 mi S of La Crosse
Measured
54 kt (62 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
43.728, -91.250

Trees were reported down at Goose Island.

Thunderstorm Wind, Monroe

When
August 11, 10:00 PM CST
Where
Monroe County, 5 mi WSW of Warrens
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
COOP Observer
Coordinates
44.102, -90.593

Widespread trees down, some with 15 inch diameters.

Thunderstorm Wind, Monroe

When
August 11, 10:05 PM CST
Where
Monroe County, 4.41 mi NNW of Tunnel City
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.060, -90.600

Thunderstorm Wind, Juneau

When
August 11, 10:16 PM CST
Where
Juneau County, (Vok)volk Aaf Camp D
Measured
51 kt (59 mph) estimated gust
Reported by
AWOS
Coordinates
43.920, -90.270

Thunderstorm Wind, Juneau

When
August 11, 10:25 PM CST
Where
Juneau County, 0.5 mi W of South Necedah
Measured
59 kt (68 mph) estimated gust
Reported by
Mesonet
Coordinates
44.020, -90.090

Measured wind gust by Fire Weather RAWS site.

Thunderstorm Wind, Juneau

When
August 11, 10:28 PM CST
Where
Juneau County, 3.6 mi SSE of Necedah Hornsburg Ar
Measured
56 kt (64 mph) estimated gust
Property damage
$800
Reported by
Amateur Radio
Coordinates
43.922, -89.972

Small trees down.

Thunderstorm Wind, Juneau

When
August 11, 10:28 PM CST
Where
Juneau County, 4.58 mi SW of Lemonweir
Measured
56 kt (64 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
43.733, -90.085

Large tree down.

Thunderstorm Wind, Adams

When
August 11, 10:30 PM CST
Where
Adams County, Strongs Prairie
Measured
56 kt (64 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
44.070, -89.980

Tree down.

Thunderstorm Wind, Adams

When
August 11, 10:30 PM CST
Where
Adams County, 0.5 mi E of Dellwood
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.970, -89.960

Trees down.

Thunderstorm Wind, Juneau

When
August 11, 10:30 PM CST
Where
Juneau County, 2.42 mi SE of South Necedah
Measured
59 kt (68 mph) estimated gust
Property damage
$5,000
Reported by
COOP Observer
Coordinates
43.995, -90.046

At least 6 trees down. Largest tree was 14 inches in diameter. Minor damage also to fence and barn.

Thunderstorm Wind, Juneau

When
August 11, 10:33 PM CST
Where
Juneau County, 0.5 mi E of South Necedah
Measured
59 kt (68 mph) estimated gust
Reported by
Amateur Radio
Coordinates
44.020, -90.070

Trees down.

Thunderstorm Wind, Adams

When
August 11, 10:35 PM CST
Where
Adams County, 1.71 mi SW of White Creek
Measured
56 kt (64 mph) estimated gust
Property damage
$800
Reported by
Amateur Radio
Coordinates
43.813, -89.894

Trees were blown down and one blocked a road.

Thunderstorm Wind, Adams

When
August 11, 10:45 PM CST
Where
Adams County, 0.69 mi N of Adams
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.960, -89.820

Numerous trees were blown down, several on nearby homes. Power lines were also knocked down causing house fires. Railroad crossings were also blown down.

Thunderstorm Wind, Juneau

When
August 11, 10:45 PM CST
Where
Juneau County, 5.53 mi N of Lyndon Station
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.800, -89.900

Thunderstorm Wind, Adams

When
August 11, 10:50 PM CST
Where
Adams County, 3.77 mi SSW of Brooks
Measured
56 kt (64 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
43.770, -89.659

Trees were blown down across Highway 82 and widespread limbs were down. There were also reported power outages.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2007Every state in 2007This day in weather historyWarnings in Wisconsin, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42931, 42925, 42994, 42936, 42938, 42944, 42951, 43006, 42953, 42955, 42959, 42962, 42963, 42964, 42995, 42996, 42998, 42966, 42968, 42970, 42973, 42979, 42982, 42984, 42985, 43001, 42991.